# SDR ASAA2013033094474

- Difficulty date: March 30, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 655073339
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ON TOP OTBD FWD CORNER OF PRESSURE DECK IS CORRODED STA 663 RBL 60.  REMOVED SHEAR TIE, FABRICATED TREATED AND APPLIED PRIMER AND TOP COAT IAW AMM 51-21-21-307-014, BAC 65-45409, SRM 51-40-02.  INSTALLED NEW SHEAR TIE.
